# SDR 99ZZZX4306

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6117R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0087
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Part number: 24120191
- Condition: Corroded
- Location: Bs 90-108
- Part time: 5,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PN 2412019-1 FROM STA 90.00 TO STA 108.00.  THE CORRODED AREA IS BELIEVED TO BE CAUSED BY THE ENGINE EXHAUST PIPE EMISSIONS.  SUBMITTER SUGGESTED A LONGER TAILIPE SO AS TO GET EXHAUST EMISSIONS AWAY FROM BELLY OF AIRCRAFT.  INSPECTION OF LIKE MODEL AIRCRAFT REVEALED SIMILAR CORROSION.  AIRCRAFT TT 5,052.5 HOURS.
